MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: not applicable; lens remains implanted.(b)(4).Device evaluation: the intraocular lens (iol) remains implanted; therefore, a product investigation could not be performed and the customer's reported event could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional investigation request has been received for this production order.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that at the patient's three (3) month post op visit, (b)(6) 2019, the patient/subject stated, yes, i am bothered by starbursts and glare at night.I have not been able to drive because of my neck surgery but even as a passenger i notice them and i would be afraid to drive.Best corrected distance visual acuity (bcdva) - right eye (od) 20/25.Best corrected distance visual acuity (bcdva) - left eye (os) 20/20.Best corrected distance visual acuity (bcdva) - both eyes (ou) 20/20.First eye surgery (od) (b)(6) 2019.Second eye surgery (os) (b)(6) 2019.No further information was provided.Patient has bilateral lens implants, this report represents the left eye.A second report will be submitted for the right eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9415757
Report Number2648035-2019-01288
Device Sequence Number2490840
Product Code POE
UDI-Device Identifier05050474579163
UDI-Public(01)05050474579163(17)240304
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberZXR00
Device Catalogue NumberZXR00U0235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Date Report Sent to FDA01/01/2005